# SDR AALA2020091429005

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,053 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTING ROWS 13C, 15C BROKEN OFF.  RESECURED EMERGENCY LIGHTS HOUSING 13C & 15C, PER AMM 33-51-11.
